# SDR ASAA2023020647714

- Difficulty date: February 6, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Part serial: UNK
- Condition: Damaged
- Location: Threshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FWD CARGO PIT THRESHOLD APPROX 10" AFT OF FWD EDGE, LEADING TO DISCOVERY OF CRACK ON UNDERLYING WEB P/N 654A0003-58 ALONG WITH DAMAGE TO CORRESPONDING HOLES TO STRUCTURE UNDER THE WEB. GROUNDED - YES. (RESOLVED ON W/O: 1969496 TASKCARD: N/R-00016 ) DURING CURRENT HMV-2 AT HAECO GSO, AN INCOMING WRITE UP WAS ISSUED FOR A TEMP REPAIR PER ASA EA900ER-53EA-25238 THAT WAS INSTALLED AT THE FWD CARGO COMPARTMENT LOWER SILL THRESHOLD WEB AND WEB ATTACH STRUCTURE THAT REQUIRES A PERMANENT REPAIR AT THIS MAINTENANCE CHECK. AT THIS CHECK THE TEMP REPAIR WAS REMOVED. TEMP REPAIR USED FASTENERS BACR15FP 6E*R BLIND RIVET IN A 0.205.-0.209 DIA. HOLE, AFTER REMOVAL CURRENT HOLE DIA. AT THIS VISIT RANGED FROM 0.249-0.265. A DETAILED VISUAL AND HFCE INSPECTION WERE PERFORMED WITH NO RELEVANT DAMAGE OR MIODICATION NOTED. NEW REPAIR WAS INSTALLED WITH OVERSIZED FASTENERS AND ACCOMPLISHED AND APPROVED IAW BOEING MESSAGE CPZ-ASA- 24-0107 AS A CAT. B REPAIR WITH STAGE 1 AND 2 APPROVALS REPAIR ACCOMPLISHED PER ASA EA 900-ER-53-26488. STAGE 3 APPROVAL MUST BE OBTAINED PRIOR TO THE INSPECTION THRESHOLD OF 15,900 TOTAL FLIGHT CYCLES THIS CANCELS THIS PLT SEMAC DARREN NOTIFIED @ 1204 02-01-2024.
